MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® ANTEROLATERAL DISTAL TIBIA PL 15 HOLES/LEFT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® ANTEROLATERAL DISTAL TIBIA PL 15 HOLES/LEFT; APPLIANCE,FIXATION,NAIL
Model Number 241.451
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date patient pain began is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Dhr review was completed.Part no.: 241.451, lot no.: 7806237, manufacturing location: (b)(4), release to warehouse date: 07.Mar.2012.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was implanted with a 3.5 mm locking compression plate (lcp) ® anterolateral distal tibia plate on (b)(6) 2015.On (b)(6) 2018, the patient underwent a removal surgery of the 3.5 mm lcp® anterolateral distal tibia plate due to pain.There was no surgical delay and patient outcome reported.Hardware was removed intact.This report is for one (1) 3.5 mm lcp anterolateral distal tibia plate.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP® ANTEROLATERAL DISTAL TIBIA PL 15 HOLES/LEFT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7378701
Report Number2939274-2018-51278
Device Sequence Number1482715
Product Code KTT
UDI-Device Identifier10886982167217
UDI-Public(01)10886982167217(10)7806237
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.451
Device Catalogue Number241.451
Device Lot Number7806237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight92